# SDR ASOA200900091

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR  SEAT TRACK FWD END HAS CORROSION AT FWD LAV AREA.  REMOVED RT FLOOR SEAT TRACK AT FWD LAV AREA IAW CRJ700 AMM 53-00-49.  NEW SEAT TRACK NEEDS TO BE INSTALLED.  INSTALLED NEW  SEAT RAIL ON THE RIGHT SIDE CABIN FLOOR AT BL 9.00 FROM FS 350.00 TO FS 485.00 IAW CRJ 700 AMM 53-00-49-400-801.  FLOORBEAM WAS INSPECTED FOR CORROSION PRIOR TO SEAT RAIL INSTALLATION AND FOUND NO DEFECTS AT THIS TIME.
